Follow-up of erlotinib related uveitis

BMJ Case Rep. 2012 Aug 14;2012:bcr1220115418. doi: 10.1136/bcr.12.2011.5418.

Abstract

The authors report the follow-up of a 68-year-old lady with bilateral anterior uveitis secondary to erlotinib. Erlotinib was started and stopped after symptoms and signs suggestive of severe bilateral anterior uveitis were noted. The patient developed signs of a non-ST elevation myocardial infarction, 12 days after stopping the erlotinib, and recovered without major problems. The patient also reported intermittent low-grade fever since starting erlotinib which resolved after stopping this drug. No further symptoms of uveitis were noted up to 6 month follow-up. The patient reported improved well being, resolution of ocular symptoms and intermittent low-grade fever at last follow-up (6 months after stopping erlotinib).

Publication types

  • Case Reports

MeSH terms

  • Adenocarcinoma / drug therapy*
  • Aged
  • Diagnosis, Differential
  • Erlotinib Hydrochloride
  • Female
  • Humans
  • Lung Neoplasms / drug therapy*
  • Protein Kinase Inhibitors / adverse effects*
  • Quinazolines / adverse effects*
  • Uveitis / chemically induced*
  • Uveitis / diagnosis
  • Visual Acuity

Substances

  • Protein Kinase Inhibitors
  • Quinazolines
  • Erlotinib Hydrochloride